Washington, 2011Heavy Snow in Washington, February 24, 2011
February 24, 2011 · NWS PQR · 1 event in 1 county or zone
A second snowfall event occurred over southwest Washington Thursday evening when a deformation band formed over the area.
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A second snowfall event occurred over southwest Washington Thursday evening when a deformation band formed over the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before the first event at Feb 24, 2:30 PM PST, 1 hour 30 minutes earlier.
Area forecast discussion, Feb 24, 2:30 PM PST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
230 PM PST THU FEB 24 2011
.SYNOPSIS...LOW PRESSURE OFF THE WA COAST WILL CONTINUE TO MOVE
S...REACHING NORTHERN CA FRI. AN ARCTIC HIGH PRES SYSTEM WILL MOVE S
INTO EASTERN WA AND OREGON FRI...AND LINGER INTO SAT. A COLD LOW
DROPPING DOWN FROM THE GULF OF ALASKA WILL PUSH A COLD FRONT DOWN
INTO THE PACIFIC NW SAT NIGHT...WITH THE UPPER LEVEL LOW LINGERING
THROUGH THE EARLY PART OF NEXT WEEK.
&&
.SHORT TERM...SHOWERS CONTINUE OVER THE FORECAST AREA THIS
AFTERNOON...MAINLY AS SNOW. UPPER LOW SEEN ON SATELLITE IS OFF THE
WA COAST...WITH A SHORTWAVE DIGGING THE LOW BACK TO THE SW. AS LOW
PICKS UP STEAM IN MOVING S OVERNIGHT...SHOULD SEE SHOWERS COME TO AN
END. WILL HANG ONTO THE WINTER WEATHER ADVISORIES THROUGH THE
EVENING...AS SOME SHOWERS MAY PRODUCE QUICK ACCUMULATIONS WITH
COOLING TEMPS THIS EVENING.
ARCTIC AIR OVER EASTERN WA SHOULD FINALLY ADVANCE THROUGH THE GORGE
TONIGHT AS THE UPPER TROUGH SINKS S. COLD AIR MASS OVER THE NEXT TWO
NIGHTS WILL PRODUCE UNSEASONABLY COLD TEMPS. H8 TEMPS REACHING MINUS
10 OR COLDER OVER THE INTERIOR PUTS AIR MASS IN ABOUT THE 4TH
STANDARD DEVIATION...COLD ENOUGH TO CONSIDER RECORD LOWS...AND
COMPARING FAVORABLY WITH THE RECORD COLD IN 1960.
LATE SAT AND SAT NIGHT ANOTHER COLD SYSTEM COMING DOWN THE BC
COAST...WITH ORIGINS IN THE YUKON...BEGINS TO SPREAD MOISTURE IN OFF
THE PACIFIC. MODELS ACTUALLY HANDLE THIS FEATURE REASONABLY
SIMILARLY...SPREADING MOISTURE IN OFF THE PACIFIC OVER THE COLD AIR
MASS IN PLACE. WHILE THE ONSHORE FLOW SUGGESTS A RAPIDLY WARMING AIR
MASS AND A QUICK RETURN TO RAIN...BUFR SOUNDINGS SUGGEST
PRECIPITATION SHOULD BE LARGELY SNOW INITIALLY SAT NIGHT...CHANGING
OVER TO RAIN FROM W TO E SUN. SNOW LEVELS HOWEVER NOT LIKELY TO RISE
A WHOLE LOT GIVEN THE ORIGINS OF THE AIR MASS...SO IF HEAVIER
PRECIPITATION PANS OUT AS SUGGESTED BY ESPECIALLY THE
GFS...MOUNTAINS AND FOOTHILLS MAY BE IN FOR ANOTHER SIGNIFICANT
SNOWFALL SUN.
.LONG TERM...MODELS CONTINUE TO SHOW A VERY UNSETTLED PATTERN FOR
MOST OF NEXT WEEK. A SERIES OF FRONTAL SYSTEMS WILL BRING WIDESPREAD
HEAVY PRECIPITATION TO THE REGION. THE LATEST MODEL RUNS CONTINUE TO
SHOW ANOTHER FAIRLY COLD SYSTEM AFFECTING THE REGION FOR SUN AND
MON. THERE IS SOME UNCERTAINTY ON HOW DEEP THE UPPER LEVEL TROUGH
WILL BE...WHICH WILL AFFECT HOW LOW THE SNOW LEVEL IS. AT THIS
TIME...IT APPEARS THAT A HEAVY SNOWFALL EVENT FOR THE CASCADES AND
HIGHER ELEVATIONS OF THE COAST RANGE IS LIKELY FOR SUN AND MON.
ANOTHER STRONG FRONTAL SYSTEM IS PROGGED TO AFFECT THE REGION LATER
TUE INTO WED...BRINGING MODERATE PRECIPITATION AND POTENTIALLY GUSTY
WINDS. TEMPERATURES ARE FORECAST TO MODERATE BY THIS POINT...SO
MAINLY RAIN IS EXPECTED BELOW CASCADE PASS LEVELS. YET ANOTHER
FRONTAL SYSTEM APPEARS LIKELY TO IMPACT THE PAC NW AT THE END OF
NEXT WEEK. JFP
&&
.AVIATION...A COOL MOIST AND UNSTABLE AIR MASS WILL CONTINUE TO
RESULT IN SNOW SHOWERS STREAMING ONSHORE TODAY AND PERIODICALLY
REDUCING CONDITIONS TO MVFR AND OCCASIONALLY IFR. SNOW SHOWERS WILL
BECOME MORE SCATTERED AS THE EVENING PROGRESSES...TAPERING OFF
BETWEEN 06Z AND 10Z AS OFFSHORE NORTHEASTERLY FLOW INCREASES. VFR
CONDITIONS WILL PREVAIL TONIGHT WITH SKIES STARTING TO CLEAR FROM
NORTH TO SOUTH FRI MORNING.
KPDX AND APPROACHES...CONDITIONS MAINLY VFR BUT DROPPING TO MVFR
OR IFR IN SNOW SHOWERS. MINIMAL ADDITIONAL ACCUMULATIONS OF SNOW
ARE EXPECTED BEFORE SNOW SHOWERS BECOME SPARSER THIS EVENING THEN
END. OFFSHORE FLOW WILL INCREASE TONIGHT WITH VFR CONDITIONS
PREVAILING. RUTHFORD
&&
.MARINE...THE SURFACE LOW WEST OF THE MOUTH OF THE COLUMBIA RIVER
WILL CONTINUE TO DRIFT SLOWLY SOUTH TONIGHT. WEST TO NORTHWEST WINDS
15 TO 20 KT WILL DIMINISH THROUGH THE EVENING TURNING NORTHEASTERLY
WINDS OVER THE NORTHERN WATERS. THE NORTHEAST WINDS WILL SPREAD
SOUTH TONIGHT AND FRIDAY INCREASING TO 20 TO 25 KT. A MORE ACTIVE
PATTERN WILL RETURN LATE SATURDAY NIGHT WITH GALE GUSTS POSSIBLE BY
SUNDAY. STRONGER SYSTEMS ARE LIKELY NEXT WEEK. RUTHFORD
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 10 PM PST THIS EVENING FOR
CASCADE FOOTHILLS IN LANE COUNTY-CASCADES IN LANE
COUNTY-CENTRAL COAST RANGE OF WESTERN OREGON-CENTRAL
OREGON COAST-CENTRAL WILLAMETTE VALLEY-COAST RANGE OF NORTHWEST
OREGON-GREATER PORTLAND METRO AREA-LOWER COLUMBIA-NORTH OREGON
COAST-NORTHERN OREGON CASCADE FOOTHILLS-NORTHERN OREGON
CASCADES-SOUTH WILLAMETTE VALLEY-UPPER HOOD RIVER
VALLEY-WESTERN COLUMBIA RIVER GORGE.
WA...WINTER WEATHER ADVISORY UNTIL 10 PM PST THIS EVENING FOR
GREATER VANCOUVER AREA-I-5 CORRIDOR IN COWLITZ
COUNTY-SOUTH WASHINGTON CASCADE FOOTHILLS-SOUTH WASHINGTON
CASCADES-SOUTH WASHINGTON COAST-WESTERN COLUMBIA RIVER
GORGE-WILLAPA HILLS.
PZ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 AM PST FRIDAY
FOR COASTAL WATERS FROM CAPE SHOALWATER WA TO FLORENCE OR OUT
60 NM.
SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR UNTIL
MIDNIGHT PST TONIGHT.
&&
MORE WEATHER INFORMATION ONLINE AT...
HTTP://WEATHER.GOV/PORTLAND
THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.Hazardous weather outlook, Feb 24, 6:17 AM PST, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PORTLAND OR
617 AM PST THU FEB 24 2011
ORZ001-002-005>009-PZZ210-WAZ021>023-039-251730-
NORTH OREGON COAST-CENTRAL OREGON COAST-LOWER COLUMBIA-
GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY-
SOUTH WILLAMETTE VALLEY-WESTERN COLUMBIA RIVER GORGE-
COLUMBIA RIVER BAR-SOUTH WASHINGTON COAST-I-
5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA-
617 AM PST THU FEB 24 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COAST AND LOWLANDS OF
SOUTHWEST WASHINGTON AND NORTHWEST OREGON.
.DAY ONE...TODAY AND TONIGHT
WINTER STORM WARNING FOR SNOW CONTINUES THROUGH THIS EVENING. NEAR
RECORD COLD TEMPERATURES WILL BEGIN TO MOVE IN TONIGHT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NEAR RECORD COLD TEMPERATURES ARE EXPECTED FRIDAY AND FRIDAY
NIGHT...THEN MODERATING FOR THE WEEKEND.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ORZ003-004-010>013-WAZ019-020-040-251730-
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-
NORTHERN OREGON CASCADE FOOTHILLS-NORTHERN OREGON CASCADES-
CASCADE FOOTHILLS IN LANE COUNTY-CASCADES IN LANE COUNTY-
SOUTH WASHINGTON CASCADES-WILLAPA HILLS-
SOUTH WASHINGTON CASCADE FOOTHILLS-
617 AM PST THU FEB 24 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CASCADES AND FOOTHILLS
OF SOUTH WASHINGTON...NORTH OREGON...AND LANE COUNTY...AS WELL AS
THE WILLAPA HILLS...AND COAST RANGE OF NORTHERN AND CENTRAL
OREGON.
.DAY ONE...TODAY AND TONIGHT
WINTER STORM WARNING FOR HEAVY SNOW THROUGH THIS EVENING. NEAR
RECORD COLD TEMPERATURES WILL MOVE IN TONIGHT...WITH BITTERLY COLD
TEMPERATURES IN THE HIGHER CASCADES. WIND CHILLS WILL FALL TO ZERO
TO 10 BELOW ZERO OVERNIGHT IN THE HIGHER CASCADE ELEVATIONS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NEAR RECORD COLD FRIDAY AND FRIDAY NIGHT...WITH BITTERLY COLD
TEMPERATURES IN THE HIGHER CASCADES. WIND CHILLS OF ZERO TO 10
BELOW ZERO ARE EXPECTED IN THE HIGHER CASCADE ELEVATIONS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ORZ014-251730-
UPPER HOOD RIVER VALLEY-
617 AM PST THU FEB 24 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE UPPER HOOD RIVER VALLEY.
.DAY ONE...TODAY AND TONIGHT
WINTER WEATHER ADVISORY THROUGH THIS EVENING. VERY COLD
TEMPERATURES WILL MOVE IN TONIGHT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
VERY COLD TEMPERATURES FRIDAY AND FRIDAY NIGHT...MODERATING THIS
WEEKEND.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
WEAGLE
In the hours before
Local storm report, Feb 24, 11:42 AM PST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
1142 AM PST THU FEB 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY SNOW 3 E MOUNT HOOD 45.38N 121.64W
02/24/2011 M14.0 INCH HOOD RIVER OR OTHER FEDERAL
14 INCHES AT MT HOOD MEADOWS PAST 24 HOURS.
0800 AM HEAVY SNOW SANTIAM JUNCTION 44.44N 121.95W
02/24/2011 M15.0 INCH LINN OR DEPT OF HIGHWAYS
0800 AM HEAVY SNOW 10 E OAKRIDGE 43.75N 122.27W
02/24/2011 M15.0 INCH LANE OR DEPT OF HIGHWAYS
15 INCHES AT WILLAMETTE PASS PAST 24 HOURS.
0800 AM HEAVY SNOW GOVERNMENT CAMP 45.30N 121.77W
02/24/2011 M11.0 INCH CLACKAMAS OR OTHER FEDERAL
0800 AM HEAVY SNOW 8 E GOVERNMENT CAMP 45.30N 121.60W
02/24/2011 M10.0 INCH HOOD RIVER OR DEPT OF HIGHWAYS
10 INCHES AT BLUE BOX PASS PAST 24 HOURS.
0800 AM HEAVY SNOW VERNONIA 45.86N 123.18W
02/24/2011 M9.0 INCH COLUMBIA OR PUBLIC
0800 AM HEAVY SNOW OAKRIDGE 43.75N 122.47W
02/24/2011 M7.2 INCH LANE OR PUBLIC
0800 AM HEAVY SNOW MCKENZIE BRIDGE 44.18N 122.17W
02/24/2011 M6.0 INCH LANE OR PUBLIC
0800 AM HEAVY SNOW PARKDALE 45.52N 121.60W
02/24/2011 M6.0 INCH HOOD RIVER OR PUBLIC
0800 AM HEAVY SNOW 7 W MCMINNVILLE 45.21N 123.33W
02/24/2011 M8.0 INCH YAMHILL OR PUBLIC
0800 AM HEAVY SNOW UNDERWOOD 45.72N 121.54W
02/24/2011 M6.0 INCH SKAMANIA WA PUBLIC
0800 AM HEAVY SNOW TIMBER 45.72N 123.30W
02/24/2011 M5.5 INCH WASHINGTON OR PUBLIC
0800 AM HEAVY SNOW AMITY 45.12N 123.20W
02/24/2011 M5.0 INCH YAMHILL OR PUBLIC
0800 AM HEAVY SNOW CORVALLIS 44.57N 123.28W
02/24/2011 M3.0 INCH BENTON OR PUBLIC
1.0 TO 4.5 INCHES REPORTED IN CORVALLIS.
0800 AM HEAVY SNOW CASCADE LOCKS 45.68N 121.87W
02/24/2011 M4.0 INCH HOOD RIVER OR PUBLIC
0800 AM HEAVY SNOW HOCKINSON 45.73N 122.48W
02/24/2011 M4.0 INCH CLARK WA NWS EMPLOYEE
0800 AM HEAVY SNOW LONGVIEW 46.13N 122.93W
02/24/2011 M4.0 INCH COWLITZ WA EMERGENCY MNGR
1 TO 4 INCHES REPORTED IN LONGVIEW.
0800 AM HEAVY SNOW STEVENSON 45.69N 121.89W
02/24/2011 M3.0 INCH SKAMANIA WA NWS EMPLOYEE
0800 AM HEAVY SNOW GASTON 45.44N 123.14W
02/24/2011 M4.0 INCH WASHINGTON OR PUBLIC
0800 AM HEAVY SNOW KALAMA 46.01N 122.84W
02/24/2011 M4.0 INCH COWLITZ WA PUBLIC
0800 AM HEAVY SNOW MILL CITY 44.75N 122.48W
02/24/2011 M5.0 INCH LINN OR PUBLIC
0800 AM HEAVY SNOW MCMINNVILLE 45.21N 123.19W
02/24/2011 M4.0 INCH YAMHILL OR PUBLIC
2 TO 4 INCHES REPORTED IN MCMINNVILLE.
0800 AM HEAVY SNOW CAMAS 45.59N 122.42W
02/24/2011 M3.0 INCH CLARK WA PUBLIC
0800 AM HEAVY SNOW ROSBURG 46.33N 123.63W
02/24/2011 M3.0 INCH WAHKIAKUM WA PUBLIC
0800 AM HEAVY SNOW CLATSKANIE 46.10N 123.21W
02/24/2011 M3.0 INCH COLUMBIA OR PUBLIC
0800 AM HEAVY SNOW HILLSBORO 45.53N 122.94W
02/24/2011 M3.0 INCH WASHINGTON OR PUBLIC
1 TO 3 INCHES REPORTED IN HILLSBORO.
0800 AM HEAVY SNOW PORTLAND AIRPORT 45.59N 122.60W
02/24/2011 M1.0 INCH MULTNOMAH OR OFFICIAL NWS OBS
1 TO 1.5 INCHES REPORTED IN PORTLAND METRO AREA.
0800 AM HEAVY SNOW 5 E VANCOUVER LAKE 45.68N 122.63W
02/24/2011 M3.0 INCH CLARK WA PUBLIC
1 TO 3 INCHES REPORTED IN VANCOUVER.
0800 AM HEAVY SNOW DALLAS 44.92N 123.31W
02/24/2011 M3.0 INCH POLK OR PUBLIC
0800 AM HEAVY SNOW CORNELIUS 45.52N 123.05W
02/24/2011 M2.8 INCH WASHINGTON OR PUBLIC
0800 AM HEAVY SNOW KELSO 46.13N 122.89W
02/24/2011 M2.5 INCH COWLITZ WA PUBLIC
0800 AM HEAVY SNOW SWEET HOME 44.40N 122.70W
02/24/2011 M2.7 INCH LINN OR PUBLIC
0800 AM HEAVY SNOW WILSONVILLE 45.31N 122.77W
02/24/2011 M2.5 INCH CLACKAMAS OR PUBLIC
0800 AM HEAVY SNOW MONROE 44.32N 123.30W
02/24/2011 M3.0 INCH BENTON OR PUBLIC
0800 AM HEAVY SNOW LYONS 44.78N 122.61W
02/24/2011 M3.0 INCH LINN OR PUBLIC
0800 AM HEAVY SNOW EDDYVILLE 44.63N 123.77W
02/24/2011 M2.5 INCH LINCOLN OR PUBLIC
0800 AM HEAVY SNOW LONG BEACH 46.36N 124.05W
02/24/2011 M2.5 INCH PACIFIC WA PUBLIC
0800 AM HEAVY SNOW STAYTON 44.80N 122.80W
02/24/2011 M2.5 INCH MARION OR PUBLIC
0800 AM HEAVY SNOW SPRINGFIELD 44.05N 122.98W
02/24/2011 M2.5 INCH LANE OR PUBLIC
0800 AM HEAVY SNOW OCEAN PARK 46.50N 124.04W
02/24/2011 M2.0 INCH PACIFIC WA TRAINED SPOTTER
0800 AM HEAVY SNOW BANKS 45.62N 123.11W
02/24/2011 M2.0 INCH WASHINGTON OR PUBLIC
0800 AM HEAVY SNOW COTTAGE GROVE 43.80N 123.06W
02/24/2011 M3.0 INCH LANE OR PUBLIC
0800 AM HEAVY SNOW EUGENE 44.05N 123.11W
02/24/2011 M1.5 INCH LANE OR PUBLIC
1 TO 2 INCHES REPORTED IN EUGENE.
0800 AM HEAVY SNOW CLACKAMAS 45.41N 122.55W
02/24/2011 M1.5 INCH CLACKAMAS OR POST OFFICE
0800 AM HEAVY SNOW OREGON CITY 45.34N 122.60W
02/24/2011 M1.5 INCH CLACKAMAS OR POST OFFICE
0800 AM HEAVY SNOW SALEM 44.92N 123.02W
02/24/2011 M2.0 INCH MARION OR PUBLIC
1 TO 2 INCHES REPORTED IN THE SALEM AREA.
0800 AM HEAVY SNOW ALOHA 45.49N 122.87W
02/24/2011 M1.5 INCH WASHINGTON OR PUBLIC
0800 AM HEAVY SNOW ALBANY 44.62N 123.09W
02/24/2011 M2.0 INCH LINN OR PUBLIC
0800 AM HEAVY SNOW FOREST GROVE 45.52N 123.10W
02/24/2011 M2.0 INCH WASHINGTON OR PUBLIC
0800 AM HEAVY SNOW YAMHILL 45.34N 123.18W
02/24/2011 M2.0 INCH YAMHILL OR PUBLIC
0800 AM HEAVY SNOW PHILOMATH 44.54N 123.36W
02/24/2011 M6.0 INCH BENTON OR PUBLIC
3 TO 6 INCHES REPORTED IN PHILOMATH AREA.
0800 AM HEAVY SNOW 10 E SANTIAM JUNCTION 44.44N 121.75W
02/24/2011 M18.0 INCH JEFFERSON OR DEPT OF HIGHWAYS
18 INCHES AT SANTIAM PASS PAST 24 HOURS.
0800 AM HEAVY SNOW MOUNT HOOD 45.38N 121.70W
02/24/2011 M16.0 INCH CLACKAMAS OR OTHER FEDERAL
16 INCHES AT TIMBERLINE LODGE PAST 24 HOURS.
&&
TWHeavy Snow, Lower Columbia
- When
- February 24, 4:00 PM PST to 11:00 PM PST
- Where
- Lower Columbia forecast zone
- Reported by
- Trained Spotter
A trained spotter in Kalama, Washington measured 6 inches of new snow between 16:00 PST and 22:00 PST on February 24th. Heavy snow was also reported at Longview with 5 inches of new snow and at Castle Rock with 4 inches of new snow. Interstate 5 was closed north of La Center due to multiple accidents caused by snow and ice during the evening.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Kentucky, February 24 to 25, 20114 deaths · $1.0 million · EF2 · 31 events
- Tornadoes and Damaging Winds in Kentucky, February 24 to 28, 20111 injured · $640,000 · EF3 · 19 events
- Tornadoes and Flood in Tennessee, February 24, 20112 injured · $2.3 million · EF2 · 33 events
- Tornadoes and Damaging Winds in Mississippi, February 24, 2011$2.9 million · EF2 · 39 events
- Tornadoes and Flash Flooding in Tennessee, February 24, 2011$1.7 million · EF2 · 23 events
- Tornadoes and Flash Flooding in Arkansas, February 24, 20112 injured · $1.3 million · EF1 · 35 events
- Tornado and Damaging Winds in Louisiana, February 24, 2011$767,000 · EF1 · 4 events
- Tornado and Damaging Winds in Alabama, February 24 to 25, 2011$234,000 · EF0 · 52 events
- Tornado and Damaging Winds in Alabama, February 24 to 25, 2011$138,000 · EF0 · 36 events
- Flash Flooding and Damaging Winds in Arkansas, February 24, 2011$352,000 · 83 kt wind · 13 events
- Winter Storm and Heavy Snow in Nevada, February 24 to 25, 20112 injured · $250,000 · 3 events
- Winter Storm and Hail in Kansas, February 24, 20112 injured · $125,000 · 0.75 in hail · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 283972.